Re: Mirena Side Effects, particularly acne... by #77032 ..... Mirena, Skyla IUD Forum
Date: 4/5/2007 9:46:39 PM ( 16 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
I hope things improve after your Mirena removal.
The day I had mine removed, because I had such severe vaginal dryness, having the speculum inserted for removal was horrible! The person that had originally inserted my Mirena had cut the strings too short, so 90% of the time they didn't hang down out of my cervix, and my new gyn had to go fishing for the IUD in my uterus, because she couldn't find the strings! I would have had it removed nearly a month prior if it hadn't been for that, but my doctor's office didn't have the tool necessary to recover it. And my gyn had enough difficulties as it was - if she hadn't managed to grab it that final time, I would have had to have had it surgically removed.
Boy was I glad when THAT was over!
<< Return to the standard message view
fetched in 0.02 sec, referred by www.curezone.com/forums/fmp.asp?i=840841